Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 2008, Issue 614


Noncommutative residue invariants for CR and contact manifolds

Raphaël Ponge
Published Online: 2008-02-05 | DOI: https://doi.org/10.1515/CRELLE.2008.004


In this paper we produce several new invariants for CR and contact manifolds by looking at the noncommutative residue traces of various geometric Ψ H DO projections. In the CR setting these operators arise from the -complex and include the Szegö projections acting on forms. In the contact setting they stem from the generalized Szegö projections at arbitrary integer levels of Epstein-Melrose and from the contact complex of Rumin. In particular, we recover and extend recent results of Hirachi and Boutet de Monvel and we answer a question of Fefferman.

About the article

Received: 2006-06-20

Revised: 2006-12-05

Published Online: 2008-02-05

Published in Print: 2008-01-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2008, Issue 614, Pages 117–151, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2008.004.

Export Citation

Comments (0)

Please log in or register to comment.
Log in